X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (21) 21
boundedness (6) 6
journes class (6) 6
operators (6) 6
singular-integrals (6) 6
bmo (5) 5
mathematics, applied (5) 5
atomic decomposition (4) 4
calderon-zygmund operators (4) 4
calderon-zygmund theory (4) 4
calderón-zygmund operators (4) 4
duality (4) 4
fourier analysis (4) 4
42b25 (3) 3
analysis (3) 3
atomic decompositions (3) 3
calderón–zygmund operators (3) 3
convex and discrete geometry (3) 3
flag kernels (3) 3
hp-theory (3) 3
kernels (3) 3
product-spaces (3) 3
triebel-lizorkin (3) 3
42b20 (2) 2
42b35 (2) 2
abstract harmonic analysis (2) 2
besov-spaces (2) 2
calculus (2) 2
christ-journe operators (2) 2
commutators (2) 2
convolution (2) 2
covering lemma (2) 2
decomposition (2) 2
differential geometry (2) 2
dynamical systems and ergodic theory (2) 2
global analysis and analysis on manifolds (2) 2
hardy class (2) 2
hardy-spaces (2) 2
hp spaces (2) 2
integrals (2) 2
interpolation (2) 2
journe's class (2) 2
journe's covering lemma (2) 2
journé's covering lemma (2) 2
littlewood-paley decomposition (2) 2
littlewood-paley function (2) 2
littlewood-paley inequality (2) 2
marcinkiewicz multipliers (2) 2
multi-parameter triebel-lizorkin spaces (2) 2
multiparameter hardy spaces (2) 2
parameters (2) 2
product domains (2) 2
smoothness (2) 2
theorems (2) 2
weighted multiparameter hardy spaces (2) 2
weighted weak type (2) 2
weights (2) 2
1) bounds (1) 1
42b30 (1) 1
47b38 (1) 1
[math.math-ca]mathematics [math]/classical analysis and odes [math.ca] (1) 1
a 1 weight (1) 1
a weight (1) 1
almost orthogonality estimates (1) 1
applications of mathematics (1) 1
atomic properties (1) 1
bi-parameter fourier integral operators (1) 1
bi-parameter hardy h-p spaces (1) 1
bi-parameter sobolev spaces (1) 1
bounded mean oscillation (1) 1
boundedness criterion (1) 1
caldernon-zygmund operator (1) 1
calderon's reproducing formula (1) 1
calderon-zygmund operator (1) 1
calderón's reproducing formula (1) 1
calderón-zygmund operator (1) 1
carleson measure (1) 1
carleson measure space (1) 1
christ-journe type commutator (1) 1
christ-journé operators (1) 1
christ-journé type commutator (1) 1
classical analysis and odes (1) 1
composition of operators (1) 1
criteria (1) 1
d-commutators (1) 1
different homogeneities (1) 1
discrete calderon's identity (1) 1
discrete calderón’s identity (1) 1
domains (1) 1
dyadics (1) 1
fourier multiplier operators (1) 1
hankel-operators (1) 1
hardy space (1) 1
hardy-lorentz spaces (1) 1
hardy空间 (1) 1
harmonic analysis (1) 1
holomorphic functional calculi (1) 1
hormander multiplier (1) 1
hp (1) 1
inequality (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 258, Issue 8, pp. 2834 - 2861
Let T be a product Calderón–Zygmund singular integral introduced by Journé. Using an elegant rectangle atomic decomposition of H p ( R n × R m ) and Journé's... 
Littlewood–Paley function | Calderón–Zygmund operators | Product Hardy spaces | Journé's class | Littlewood-Paley function | Calderón-Zygmund operators | Journe's class | MATHEMATICS | Calderon-Zygmund operators
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2016, Volume 291, pp. 24 - 58
We characterize Lp boundedness of iterated commutators of multiplication by a symbol function and tensor products of Riesz and Hilbert transforms. We obtain a... 
Multi-parameter | BMO | Iterated commutator | Journé operator | Journe operator | MATHEMATICS | HARDY-SPACES | PARAPRODUCTS | PROOF | RIESZ COMMUTATORS | OPERATORS | ITERATED COMMUTATORS
Journal Article
by Hong, Q and Lu, GZ
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 08/2018, Volume 265, Issue 3, pp. 1097 - 1127
Journal Article
数学学报:英文版, ISSN 1439-8516, 2012, Volume 28, Issue 7, pp. 1329 - 1346
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 8/2009, Volume 13, Issue 4, pp. 1229 - 1246
In this article we give sufficient conditions on kernels of singular integral operators on product spaces to be bounded on weighted Lp-spaces for 2 < p < ∞.... 
Rectangles | Mathematical integrals | Linear transformations | Dyadics | Harmonic analysis | Mathematical inequalities | Calculus | Mathematical functions | Operator theory | Weights | BMO | Journé's covering lemma | Product spaces | Singular integral operators | MATHEMATICS | Journe's covering lemma | INTEGRAL-OPERATORS | DOMAINS | KERNELS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2013, Volume 264, Issue 5, pp. 1238 - 1268
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2014, Volume 30, Issue 3, pp. 961 - 978
A weak type (1,1) estimate is established for the first order d-commutator introduced by Christ and Journe, in dimension d >= 2. 
1) bounds | D-commutators | Christ-journé operators | Rough singular integrals | Weak type | weak type (1,1) bounds | MATHEMATICS | Christ-Journe operators | ROUGH OPERATORS | d-commutators
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2016, Volume 368, Issue 10, pp. 7119 - 7152
Journal Article
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0065-9266, 01/2019, Volume 257, Issue 1231, pp. 1 - 1
We introduce a class of multilinear singular integral forms Lambda : L-p1 (R-d) x ... x Lpn+2 (R-d) -> C which generalize the Christ-Journe multilinear forms;... 
INTERPOLATION | MATHEMATICS | Christ-Journe operators | mixing flows | HP SPACES | BOUNDEDNESS | COMMUTATORS | OPERATORS | Multilinear singular integral forms | KERNELS
Journal Article
St. Petersburg Mathematical Journal, ISSN 1061-0022, 2011, Volume 22, Issue 2, pp. 293 - 306
Journal Article
by Lee, MY and Li, J and Lin, CC
NEW YORK JOURNAL OF MATHEMATICS, ISSN 1076-9803, 2019, Volume 25, pp. 1438 - 1484
We introduce the Hardy spaces associated with para-accretive functions in product domains and demonstrate their atomic decompositions as well as duality. Then,... 
Journe's class | MATHEMATICS | Carleson measure space | Littlewood-Paley function | para-accretive function | BOUNDEDNESS | DUALITY | Caldernon-Zygmund operator | product Hardy space | T(B) THEOREM
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 9/2007, Volume 17, Issue 3, pp. 455 - 483
Journal Article
by Ding, Y and Lai, XD
SCIENCE CHINA-MATHEMATICS, ISSN 1674-7283, 03/2018, Volume 61, Issue 3, pp. 517 - 534
Let K be the Caldern-Zygmund convolution kernel on R-d (d >= 2). Christ and Journ, de0ned the commutator associated with K and a is an element of... 
MATHEMATICS | Christ-Journe type commutator | MATHEMATICS, APPLIED | A weight | weighted weak type(1;1) | SINGULAR INTEGRAL-OPERATORS | KERNELS
Journal Article
by Chen, J and Lu, GZ
REVISTA MATEMATICA IBEROAMERICANA, ISSN 0213-2230, 2018, Volume 34, Issue 4, pp. 1541 - 1561
The main purpose of this paper is to establish, using the bi-parameter Littlewood-Paley-Stein theory (in particular, the bi-parameter Littlewood-Paley-Stein... 
TRIEBEL-LIZORKIN | bi-parameter Hardy H-p spaces | COVERING LEMMA | HP-THEORY | BOUNDEDNESS | minimal smoothness condition | MATHEMATICS | JOURNES CLASS | Hormander multiplier | MULTIPARAMETER | DUALITY | bi-parameter Sobolev spaces | Littlewood-Paley-Stein square functions | OPERATORS | SINGULAR-INTEGRALS
Journal Article
ST PETERSBURG MATHEMATICAL JOURNAL, ISSN 1061-0022, 04/2011, Volume 22, Issue 2, pp. 293 - 306
The one-sided Littlewood-Paley inequality for pairwise disjoint rectangles in R-2 is proved for the L-P-metric, 0 < p <= 2. This result can be treated as an... 
MATHEMATICS | Hardy class | Journe lemma | PRODUCT DOMAINS | atomic decomposition | Calderon-Zygmund operator | Littlewood-Paley inequality
Journal Article
by Han, YS and Lu, GZ and Ruan, ZP
JOURNAL OF GEOMETRIC ANALYSIS, ISSN 1050-6926, 10/2014, Volume 24, Issue 4, pp. 2186 - 2228
In this paper, we obtain the boundedness of singular integral operators T in Journe's class on weighted multiparameter Hardy spaces H-w(p) of arbitrary k... 
Singular integrals in Journe's class | MATHEMATICS | PRODUCT DOMAINS | Weighted multiparameter Hardy spaces | LEMMA | Atomic decompositions | Weighted version of Journe-Pipher's covering lemma
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 10/2014, Volume 24, Issue 4, pp. 2186 - 2228
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.